# SDR 2001UALA00547

- Difficulty date: April 19, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 64,596 hours, 37,032 cycles
- Engine: Pwa JT8D15
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 651784914
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT B  HYDRAULIC SYSTEM QUANTITY READ ZERO. NO LOW PRESSURE LIGHTS ILLUMINATED. SUPPLEMENTAL DATA UPDATE REPLACED B SYSTEM HYDRAULIC TUBE ON FILTER MODULE.   SERVICED HYDRAULIC SYSTEM.   CHECKS OK.
